MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS
Catalog Number NNU8LP15
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the physical device was not returned for evaluation, two photos were provided for review.The photos show partial view of a clinician holding an implanted drainage catheter attached to an external connector.A crack was noted on the catheter hub.Therefore, the investigation is confirmed for reported catheter connector fracture and fluid leak issues for one device and due to the absence of supporting evidence, the investigation is inconclusive for reported catheter connector fracture and fluid leak issues for another device.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided ascites drainage catheter placement procedure using navarre drainage catheter.After the procedure, the drainage catheter was allegedly fractured.Additionally, leak was noted at the connector.Reportedly extravasation was identified.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NAVARRE UNIVERSAL DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23121067
Report Number3006260740-2025-07123
Device Sequence Number9416897
Product Code GBX
UDI-Device Identifier00801741036996
UDI-Public(01)00801741036996(17)260828(10)GFHV1033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue NumberNNU8LP15
Device Lot NumberGFHV1033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown